# SDR DALA1161839202

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,003 hours, 24,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Blown
- Location: Evac Slide
- Component: Slide
- Component part number: 100504205
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L SLIDE BOTTLE BLEW WHEN SHUTTING CABIN DOOR FOR PUSHBACK, SLIDE DID NOT DEPLOY.
